Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 232, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2009, 10:43 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 10:43 PM CDT (03:43 UTC)
- Expired
- May 13, 2009, 11:32 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 10:47 PM CDT | HAIL 0.75 | 4 N Tulsa, OK | |
| May 13, 11:08 PM CDT | HAIL 0.75 | Tulsa, OK | MINGO AND 91ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 13, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3795 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140343
SVRTSA
OKC037-097-131-143-145-140445-
/O.NEW.KTSA.SV.W.0232.090514T0343Z-090514T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1145 PM CDT
* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAND SPRINGS TO CATOOSA...MOVING SOUTHEAST AT 15
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CATOOSA...
SAPULPA...VERDIGRIS...TULSA...GLENPOOL...JENKS...BROKEN ARROW...
ONETA...BIXBY AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9608 3617 9601 3621 9601 3629 9587
3620 9536 3598 9563 3586 9594 3610 9627
TIME...MOT...LOC 0344Z 296DEG 13KT 3611 9614 3622 9580
$$3 follow-up statements
000
WWUS54 KTSA 140400
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT WED MAY 13 2009
OKC037-097-131-143-145-140445-
/O.CON.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-MAYES OK-
1100 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN MAYES...TULSA...NORTHEASTERN CREEK...SOUTHERN ROGERS
AND NORTHWESTERN WAGONER COUNTIES...
AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF JENKS TO TULSA TO CATOOSA...MOVING
SOUTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VERDIGRIS...
TULSA...BROKEN ARROW...BIXBY...ONETA...LEONARD AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3611 9611 3617 9604 3617 9601 3621 9601
3629 9587 3620 9536 3598 9563 3586 9594
TIME...MOT...LOC 0400Z 296DEG 13KT 3593 9601 3604 9594
3618 9574
$$000
WWUS54 KTSA 140413
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009
OKC097-140423-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
MAYES OK-
1113 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES COUNTY IS
CANCELLED...
LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
3586 9594 3607 9608
TIME...MOT...LOC 0413Z 296DEG 13KT 3590 9591 3599 9588
3611 9568
$$
OKC037-131-143-145-140445-
/O.CON.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1113 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR TULSA...NORTHEASTERN CREEK...SOUTHEASTERN ROGERS AND NORTHWESTERN
WAGONER COUNTIES...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BIXBY TO 6 MILES NORTH OF ONETA...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY...ONETA...
LEONARD AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
3586 9594 3607 9608
TIME...MOT...LOC 0413Z 296DEG 13KT 3590 9591 3599 9588
3611 9568
$$000
WWUS54 KTSA 140432
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT WED MAY 13 2009
OKC037-131-143-145-140442-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-090514T0445Z/
WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1132 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR TULSA...NORTHEASTERN CREEK...
SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.
LAT...LON 3615 9595 3618 9575 3616 9547 3598 9563
3586 9594 3607 9608
TIME...MOT...LOC 0432Z 296DEG 13KT 3587 9584 3596 9581
3608 9561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:25 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 13, 9:25 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT WED MAY 13 2009
...UPDATE...
.DISCUSSION...
SEVERE WEATHER EVENT IS IN PROGRESS ACROSS THE NORTHWESTERN
PORTION OF THE FORECAST AREA AT THE MOMENT. THE ONLY CHANGES TO
THE FORECAST THUS FAR THIS EVENING HAS BEEN TO THE POPS TO MAKE
MINOR ADJUSTMENTS. WILL SEND OUT UPDATED PRODUCTS SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...06Hazardous weather outlook, May 13, 5:11 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT WED MAY 13 2009 ...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA.... ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP ALONG THE FRONT. THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO SATURDAY. SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER THE WEEKEND. THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 13, 9:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST COLLINSVILLE 36.36N 95.84W
05/13/2009 E65 MPH TULSA OK BROADCAST MEDIA
&&
PBSLocal storm report, May 13, 10:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST 3 E OWASSO 36.27N 95.80W
05/13/2009 E60 MPH ROGERS OK NWS EMPLOYEE
&&
PBSLocal storm report, May 13, 10:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL TULSA 36.13N 95.92W
05/13/2009 E0.75 INCH TULSA OK BROADCAST MEDIA
&&
PBSSpecial weather statement, May 13, 10:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT WED MAY 13 2009
ARZ001-010-OKZ063-069-140400-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
1025 PM CDT WED MAY 13 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHEASTERN ADAIR
AT 1025 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES NORTHEAST OF LAKE FRANCIS...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...
WATTS...WEST SILOAM SPRINGS...ROCKY COMFORT...FAIRMOUNT...MILLER...
BENTONVILLE...SILOAM SPRINGS...LOWELL...GENTRY...LAKE FRANCIS...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
MONTE NE...VAUGHN...DECATUR...CENTERTON...HIWASSE...CINCINNATI...
WEDINGTON AND ELM SPRINGS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9434 3628 9407 3602 9451 3616 9466
TIME...MOT...LOC 0325Z 229DEG 26KT 3615 9450Local storm report, May 13, 10:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL SILOAM SPRINGS 36.19N 94.54W
05/13/2009 E1.00 INCH BENTON AR AMATEUR RADIO
&&
PBSSpecial weather statement, May 13, 10:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT WED MAY 13 2009
ARZ011-020-140400-
FRANKLIN AR-MADISON AR-
1037 PM CDT WED MAY 13 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 1037 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF TAFT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAFT...ARBAUGH...RED STAR...
MOUNTAIN TOP...REDDING...PETTIGREW...DUTTON AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
3576 9368 3565 9368 3563 9369 3561 9377
3577 9386 3594 9348 3592 9348
TIME...MOT...LOC 0337Z 245DEG 21KT 3573 9372The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 57 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| May 13, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| May 13, 8:34 PM CDT | Tornado Warning | TSA | Nowata, Osage, Washington | 41 min |
| May 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 66 min |
| May 13, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 81 min |
| May 13, 9:10 PM CDT | River Flood Watch | TSA | Muskogee | 3 hr |
| May 13, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| May 13, 9:45 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| May 13, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 13, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner | 55 min |
| May 13, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 30 min |
| May 13, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 24 min |
| May 13, 10:21 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 54 min |
| May 13, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more | 61 min |
| May 13, 10:38 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 112 min |
| May 13, 10:46 PM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 2 hr |
| May 13, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| May 13, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah | 67 min |
| May 13, 11:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 2 hr |
| May 13, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 59 min |
| May 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 81 min |
| May 14, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| May 14, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 71 min |
| May 14, 1:28 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 92 min |
| May 14, 1:55 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pittsburg, Pushmataha | 75 min |
| May 14, 8:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.